# SDR SWAA2022030124712

- Difficulty date: December 31, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 40,202 hours, 23,857 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORPANEL 241ADF HAS DAMAGED INSERTS / FLOOR PANEL 241ADF WITH DAMAGED INSERTS WAS REPAIRED IAW SRM 53-00-50-2R-4; SRM 53-00-50-2R-9; AND DWG 147A5810-14. 57543U 08.JAN.19.
